MAUDE Adverse Event Report: CORDIS CASHEL LONG GEN / PRO 29 X 70 BIL 135; CATHETER, BILIARY, DIAGNOSTIC

CORDIS CASHEL LONG GEN / PRO 29 X 70 BIL 135; CATHETER, BILIARY, DIAGNOSTIC
Model Number PG2970BPX
Medical Device Problem Codes Therapy Delivered to Incorrect Body Area (1508); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Unknown balloon catheter omnipaque indeflator complaint conclusion: a palmaz genesis long pro 29 x 70 mm biliary 125 cm endovascular balloon-expandable stent delivery system (sds) became dislodged from the balloon and was unable to be recovered.There was no reported patient injury.The stent was deployed in the patient¿s radial artery, not the desired destination.There was resistance/friction while inserting the balloon through the guide catheter, the guide was removed and they went bare back on the wire.The catheter was never in an acute bend.The stent was deployed in the radial artery, it was not fully inflated, and was not needed in this location but could not be removed from the patient without harm.The stent was stored and prepped according to the instructions for use (ifu).The target lesion was in the right renal artery.There was a little vessel tortuosity.There was moderate vessel angulation.The device was not being used to treat chronic total occlusion (cto).The product looked normal when it was removed from the packaging.There was not any difficulty removing the product from the hoop.There was not any difficulty removing the protective balloon cover.There was not any difficulty removing the stylet or any of the sterile packaging components.There were not any kinks or other damages noted prior to inserting the product into the patient.There was 100% contrast used for road-mapping.The indeflator was used successfully with other devices.The product was not returned for analysis.A product history record (phr) review of lot 82167584 revealed no anomalies or non-conformances during the manufacturing and inspection processes that can be associated with the reported event.The reported ¿stent dislodged - in patient¿ and ¿stent inaccurate placement¿ could not be confirmed as the device was not returned for analysis, nor was procedural imagery provided for review.The exact cause could not be determined.Vessel characteristics of a little vessel tortuosity and moderate vessel angulation may have contributed to the reported event.The practice of delivering a stent without use of a guide catheter is not recommended within the vascular system.The product is not indicated for vascular usage therefore this is considered off-label use.According to the safety information in the instructions for use, ¿indications the cordis palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system is indicated for palliation of malignant neoplasms in the biliary tree.Warnings the safety and effectiveness of the palmaz genesis transhepatic biliary stent on opta pro.035¿ delivery system for use in the vascular system have not been established.Caution: if strong resistance is met during advancement or withdrawal of the catheter, discontinue movement and determine the cause of resistance before proceeding.If the cause of resistance cannot be determined, withdraw the entire system.¿ neither the phr nor the information available suggests a design or manufacturing related cause for the reported event; therefore, no corrective/preventive action will be taken at this time.
 
Event or Problem Description
As reported, a palmaz genesis long pro 29 x 70 bil 125 endovascular balloon-expandable stent (sds) became dislodged from the balloon and was unable to be recovered.There was no reported patient injury.The stent was deployed in the patient¿s radial artery, not the desired destination.The stent was stored and prepped according to the instructions for use (ifu).The target lesion was in the right renal artery.There was a little vessel tortuosity.There was moderate vessel angulation.The device was not being used to treat chronic total occlusion (cto).The product looked normal when it was removed from the packaging.There was not any difficulty removing the product from the hoop.There was not any difficulty removing the protective balloon cover.There was not any difficulty removing the stylet or any of the sterile packaging components.There were not any kinks or other damages noted prior to inserting the product into the patient.There was 100% contrast used for roadmapping.The indeflator was used successfully with other devices.There was resistance/friction while inserting the balloon through the guide catheter, the guide was removed and they went bare back on the wire.The catheter was never in an acute bend.The stent was deployed in the radial artery, it was not fully inflated, and was not needed in this location but could not be removed from the patient without harm.

Brand Name
LONG GEN / PRO 29 X 70 BIL 135
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
CORDIS CASHEL
cahir road
cashel, co. tipperary
EI 
MDR Report Key8866518
Report Number9616099-2019-03126
Device Sequence Number2390468
Product Code FGE
UDI-Device Identifier20705032039649
UDI-Public20705032039649
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K012590
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/06/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/28/2022
Device Model NumberPG2970BPX
Device Catalogue NumberPG2970BPX
Device Lot Number82167584
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date08/06/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight67